# SDR YENA2007049

- Difficulty date: June 5, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 3,724 hours, 2,484 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Failed
- Location: Lt Acm
- Part time: 3,724 hours, 2,484 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 1306, IAD TO JFK, APPROX 1700Z, ODOR (COCKPIT) & SMOKE DETECTED ON INITIAL CLIMB.  RETURNED TO FIELD (IAD) PACK 1 FAIL ANNUNCIATED UPON ARRIVAL AT GATE.  PERFORMED OPERATIONAL TEST OF COOLING PACKS PER 21-51-60-05.  FOUND NR 1 LEFT ACM MAKING GRINDING NOISE AND NR 1 PACK SYSTEM ONLY PRODUCING HOT AIR.  SUSPECT AIR BEARING SEIZURE AT ACM.  REMOVED AND REPLACED LT NR 1 AIR CYCLE MACHINE AS PER AMM 21-51-05, PERFORMED OPS CHECK.  NO ODOR FROM PACKS.  OK FOR SERVICE.
